How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7323
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have had 6 BCG "washes" cancer ending on Jan

Resolved Question:

I have had 6 BCG "washes" for bladder cancer ending on Jan 19th.
My consultant has rung today with the good news that the cancer is no longer there.
I am naturally v. pleased. However I still have a lingering doubt as I am peeing frequently.
I have to go to the loo at night at 1.00pm/3pm./5 pm and 7pm almost as regular as clockwork. Also I occasionally nearly wet myself. I get a sudden spasm and only just manage to hold it in.I also lack energy.
I am due to have 3 follow-up BCG "washes" as a precaution. I am on medication for an enlarged prostate.
My suspicion is that the above may be linked to the bladder cancer.
Please comment on he above. Also I would be interested in a NHS Well Man check for which I am prepared to pay. Is such a thing possible.
Thank you.
Michaedl Cooper
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.The symptoms - frequent urination, overactive bladder, overflow incontinence are collectively known as lower urinary tract symptoms. These are largely related to benign prostate hypertrophy (BPH) or an enlarged prostate and I would not associate them with bladder cancer. If your histology report as per your doctor has confirmed that you are clear of cancer, then you should be relieved of all doubts. The symptoms you are experiencing are ore likely due to the enlarged prostate. And you mentioned being on treatment for the enlarged prostate as well, if you are on an alpha blocker, then this is the reason of your lack of energy, since alpha blockers cause fatigue and lethargy.And as per my understanding of the NHS well man clinics, any one is eligible so as long as they can pay for the services. But you will have to check from your GP if s/he or anyone in the area or the hospital is providing these services.Hope this helps.Please do leave a positive rating for the service.Best wishes.
Dr Uzair and 2 other Medical Specialists are ready to help you